Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The solvability of operator equations with asymptotic quasibounded nonlinearities


Author: P. S. Milojević
Journal: Proc. Amer. Math. Soc. 76 (1979), 293-298
MSC: Primary 47H15
DOI: https://doi.org/10.1090/S0002-9939-1979-0537091-2
MathSciNet review: 537091
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the solvability of operator equations involving quasibounded and asymptotically quasibounded nonlinear perturbations of linear Fredholm operators.


References [Enhancements On Off] (What's this?)

  • [1] M. S. Berger, Nonlinearity and functional analysis, Academic Press, New York, 1977. MR 0488101 (58:7671)
  • [2] Yu. G. Borisovich, V. G. Zvyagin and Yu. I. Sapronov, Nonlinear Fredholm mappings and Leray-Schauder theory, Uspehi. Mat. Nauk 32 (1977), 3-54. (Russian) MR 0464282 (57:4216)
  • [3] L. Cesari, Functional analysis, nonlinear differential equations and the alternative method, Lecture Notes in Pure and Appl. Math., Vol. 19, M. Dekker, New York, 1976, pp. 1-197. MR 0487630 (58:7249)
  • [4] S. Fucik, Nonlinear equations with noninvertible linear part, Czechoslovak Math. J. 24 (1974), 467-495. MR 0348568 (50:1066)
  • [5] S. Fučik, M. Kučera, and J. Nečas, Ranges of nonlinear asymptotically linear operators, J. Differential Equations 17 (1975), 375-394. MR 0372696 (51:8903)
  • [6] A. Landesman and C. Lazer, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech. 19 (1970), 609-623. MR 0267269 (42:2171)
  • [7] J. Mawhin, The solvability of some operator equations with a quasibounded nonlinearity in normed spaces, J. Math. Anal. Appl. 45 (1974), 455-467. MR 0333865 (48:12187)
  • [8] -, Topology and nonlinear boundary value problems, Dynamical Systems, Vol. 1, (Edited by L. Cesari, J. K. Hale and J. P. La Salle), Academic Press, New York, 1976, pp. 51-83. MR 0637078 (58:30562)
  • [9] L. Nirenberg, An application of generalized degree to a class of nonlinear problems, Troisième Colloq. d'Analyse Fonctionelle, (Liège, 1970), Centre Beige de Rech. Math., pp. 57-74. MR 0413207 (54:1324)
  • [10] -, Topics in nonlinear functional analysis, Courant Inst. of Math. Sciences, New York, 1974. MR 0488102 (58:7672)
  • [11] E. Podolak, On asymptotic nonlinearities, J. Differential Equations 26 (1977), 69-79. MR 0487637 (58:7256)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H15

Retrieve articles in all journals with MSC: 47H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0537091-2
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society